MAUDE Adverse Event Report: STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V2 - LEFT; PLATE, FIXATION, BONE

STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V2 - LEFT; PLATE, FIXATION, BONE
Model Number AE4175
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that: "mtp anchorage 1 plate broke within 2 weeks of being implanted.There's "persistent pain from patient, confirmed by xray.Xray confirmed 2 weeks post op that the plate had broke, revision surgery 2.5 months from primary surgery.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h3(device evaluated by mfg).The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The received anchorage plate was found broken from one of the proximal holes.There are some damage marks in the fractured hole which were caused by the rubbing from other plate fragment, after the breakage.Also, in the other fragment, the corresponding damage on the bottom side are visible.A significant amount of the plastic deformation observed along the broken edges of the plate which normally happens when one segment separates gradually (fatigue manner) and rubs over the other surface.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation, it can be said that plate was broken in a fatigue manner, however without clinical reports and other patient information, an exact root cause of the issue could not be determined.If any additional information is provided, the investigation will be reassessed.

Brand Name
PLATE ANCHORAGE MTP / VERSION V2 - LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22242348
Report Number0008031020-2025-00971
Device Sequence Number21099412
Product Code HRS
UDI-Device Identifier07613252260493
UDI-Public(01)07613252260493(17)281031(10)AE4175
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAE4175
Device Catalogue NumberPLP11341
Device Lot NumberAE4175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown